Next Article in Journal
Language Recovery in Discrete-Event Systems against Sensor Deception Attacks
Previous Article in Journal
Large Time Decay Rates of the 2D Micropolar Equations with Linear Velocity Damping
Previous Article in Special Issue
A Comparative Study of the Fractional-Order Belousov–Zhabotinsky System
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 2312

Article: Exponentially Convergent Numerical Method for Abstract Cauchy Problem with Fractional Derivative of Caputo Type
Authors: by Dmytro Sytnyk and Barbara Wohlmuth
Link: https://www.mdpi.com/2227-7390/11/10/2312

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop